Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 4

 
   

Certain Subordination-Preserving Family of Integral Operators Associated with p-Valent Functions

PP: 951-960
doi:10.18576/amis/110401
Author(s)
H. M. Srivastava, M. K. Aouf, A. O. Mostafa, H. M. Zayed,
Abstract
In this paper, we obtain a number of subordination, superordination and sandwich-type results related to a certain family of integral operators defined on the space of p-valent functions in the open unit disk. Applications of these subordination and superordination theorems to the familiar Gauss hypergeometric function are also considered. The results derived in this paper are shown to generalize several known subordination, superordination and sandwich-type theorems.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved